Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why have I not got my periods after taking unwanted pill ?

sir i am take unwanted kit but i am not get bleeding but wat next sir pls tell me i dn.t want pregnent i am unmarried i am get total 5 tablets in unwanted kit but i am not get bleeding ...wats the problem sir my periods dates is over ...now i am complete 1 and half month but i am getting fear because i am unmarried pls tell me wat do next..
Asked On : Tue, 2 Aug 2011
Answers:  2 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to HCM.FIRST CONFIRM YOUR PREGNANCY TEST IF ITS POSITIVE THEN YOU HAVE TO THINK ABOUT ABORTION.GET ONE USG DONE FOR ANY REMAINING PRODUCTS OF CONCEPTION ARE PRESENT AND CONSULT GYNEC SPECIALIST FOR FURTHER MANAGEMENT.
Answered: Tue, 2 Aug 2011
  User's Response
hi welcome to health care magic.firstly you confirm your pregnancy or not?repeat your pregnancy test.do sonography to know the how much remaining products.then concern gynec for further management.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Tue, 2 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor